# SDR CA140226009

- Difficulty date: February 25, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft time: 64,269 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 709023
- Condition: Ruptured
- Location: Hyd System
- Part time: 64,269 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI PRIOR TO TAKEOFF, THE FLIGHT CREW OBSERVED A BLUE HYDRAULIC SYSTEM LOW LEVEL WARNING.  ACFT RETURN TO THE GATE FOR INVESTIGATION.  THE INVESTIGATION REVEALED THAT THE BLUE GROUND SERVICE MANIFOLD HAD ONE OF IT`S MANUAL S/O VALVE MISSING CAUSING THE FLUID LOSS.  THE MISSING VALVE BODY WAS LATER FOUND WELL AREA. FURTHER INVERSTIGATION SHOWED THAT THE THE VALVE RETAINING BOLTS HAD SHEARED OFF ALLOWING THE VALVE TO POPOUT OF THE MANIFOLD.  THE PART WAS ORIGINAL FROM BUILD AND HAD 64269FH AND 13011FC.  THE MANIFOLD ASSY WAS REPLACED AND ACFT RETURNED TO SERVICE.
